Alert archive / Arkansas / Wind Advisories in 2016
Wind Advisory 1, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Feb 8, 2016, 2:40 AM CST for 34 counties in Arkansas. It took effect at Feb 8, 2016, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 2:40 AM CST (08:40 UTC)
- In effect from
- Feb 8, 2016, 6:00 AM CST
- Expired
- Feb 8, 2016, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
647 WWUS74 KLZK 080840 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 240 AM CST MON FEB 8 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081645- /O.CAN.KLZK.LW.Y.0005.160208T1200Z-160209T0000Z/ /O.NEW.KLZK.WI.Y.0001.160208T1200Z-160209T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE... PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA... PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON... BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE... DES ARC...HAZEN...DE VALLS BLUFF...BRINKLEY...CLARENDON... MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN... PINE BLUFF...STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON... STAR CITY...GOULD...DUMAS...MCGEHEE...CAMDEN...HAMPTON... THORNTON...WARREN...MONTICELLO 240 AM CST MON FEB 8 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... ...THIS REPLACES THE LAKE WIND ADVISORY PREVIOUSLY IN EFFECT... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. * EVENT...STRONG PRESSURE GRADIENTS ACROSS THE REGION WILL RESULT IN STRONG NORTHWEST WINDS. * AREAS AFFECTED...THIS WILL AFFECT MUCH OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 6 AM AND 6 PM TODAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED. * IMPACTS...A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...BOATERS SHOULD USE EXTRA CAUTION TODAY SHOULD THEY DECIDE TO VENTURE OUT ON AREA LAKES. STRONG WINDS CAN EASILY SWAMP OR CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
532 WWUS74 KLZK 081604 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1004 AM CST MON FEB 8 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-090000- /O.CON.KLZK.WI.Y.0001.000000T0000Z-160209T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE... PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA... PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON... BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE... DES ARC...HAZEN...DE VALLS BLUFF...BRINKLEY...CLARENDON... MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN... PINE BLUFF...STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON... STAR CITY...GOULD...DUMAS...MCGEHEE...CAMDEN...HAMPTON... THORNTON...WARREN...MONTICELLO 1004 AM CST MON FEB 8 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...STRONG PRESSURE GRADIENTS ACROSS THE REGION WILL RESULT IN STRONG NORTHWEST WINDS. * AREAS AFFECTED...THIS WILL AFFECT MUCH OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 6 AM AND 6 PM TODAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED. * IMPACTS...A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...BOATERS SHOULD USE EXTRA CAUTION TODAY SHOULD THEY DECIDE TO VENTURE OUT ON AREA LAKES. STRONG WINDS CAN EASILY SWAMP OR CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
864 WWUS74 KLZK 090007 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 607 PM CST MON FEB 8 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-090115- /O.EXP.KLZK.WI.Y.0001.000000T0000Z-160209T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 607 PM CST MON FEB 8 2016 ...WIND ADVISORY HAS EXPIRED... THE STRONGEST WINDS HAVE WEAKENED OVER THE PAST HOUR OR SO...BUT SOME BREEZY CONDITIONS WILL REMAIN POSSIBLE THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 7, 11:33 PM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 7, 11:33 PM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1133 PM CST SUN FEB 7 2016 .DISCUSSION... UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... A COLD FRONT IS PUSHING SE THROUGH THE STATE...WITH SW WINDS TRANSITIONING TO THE WEST AND NW BEHIND THE FRONT. BREEZY CONDITIONS WILL BE SEEN JUST BEHIND THIS FRONT OVERNIGHT...BUT EVEN STRONGER WINDS WILL BE SEEN FOR MON AS THE PRESSURE GRADIENT TIGHTENS. SOME MVFR CIGS COULD BE SEEN AT NRN TERMINALS...AS WELL A FEW FLURRIES. OTHERWISE...VFR CONDITIONS WILL BE SEEN. && PREV DISCUSSION... /ISSUED 252 PM CST SUN FEB 7 2016/ SHORT TERM...TONIGHT THROUGH TUESDAY THE FIRST OF TWO COLD FRONTS IS MOVING THROUGH ARKANSAS AT THIS TIME. SOME MID AND HIGH CLOUDS WILL ACCOMPANY THIS FRONT AS IT PASSES THROUGH TONIGHT. WEST WINDS WILL BECOME NORTHWEST TONIGHT AND WILL BE INCREASING TOWARD MORNING AS THE NEXT LOW PRESSURE SYSTEM APPROACHES. THE STRONGEST PRESSURE GRADIENT WILL BE MID DAY MONDAY AND WILL BRING THE STRONGEST WINDS. NORTHWEST WINDS 15 TO 25 MPH WILL GUST TO 35 MPH OR MORE. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR MONDAY MORNING THROUGH AFTERNOON. THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE STATE NORTH TO SOUTH MONDAY AFTERNOON AND NIGHT. WILL KEEP THE SLIGHT CHANCE OF LIGHT RAIN OR SNOW IN THE NORTHEAST SECTIONS FOR MONDAY. HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY. HIGH TEMPERATURES WILL BE MUCH COOLER MONDAY AND TUESDAY...IN THE 30S AND 40S. LONG TERM...TUESDAY NIGHT THROUGH SUNDAY NOT MUCH CHANGE IN THE EXTENDED RANGE. SEVERAL WEAK SYSTEMS WILL MOVE THROUGH...OFFERING VERY LITTLE IN THE WAY OF PRECIP CHANCES DUE TO LACK OF SIGNIFICANT MOISTURE RETURN. A FRONT AT THE END OF THE WEEK WILL BRING A SLIGHT REINFORCING SHOT OF COOLER AIR. LOOKS LIKE THERE MAY BE A MORE SIGNIFICANT SYSTEM AFFECT THE AREA JUST BEYOND THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 34 40 24 / 0 10 20 10 CAMDEN AR 64 37 48 29 / 0 0 0 0 HARRISON AR 55 32 37 22 / 0 10 10 0 HOT SPRINGS AR 59 35 45 27 / 0 0 0 0 LITTLE ROCK AR 61 35 45 27 / 0 0 10 0 MONTICELLO AR 62 38 48 28 / 0 0 10 0 MOUNT IDA AR 61 34 44 27 / 0 0 0 0 MOUNTAIN HOME AR 55 33 38 23 / 0 10 20 10 NEWPORT AR 61 34 41 25 / 0 10 20 10 PINE BLUFF AR 59 36 46 27 / 0 0 10 0 RUSSELLVILLE AR 57 33 44 26 / 0 0 10 0 SEARCY AR 59 33 43 25 / 0 10 10 10 STUTTGART AR 59 34 45 27 / 0 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && AVIATION...64
Hazardous weather outlook, Feb 7, 5:34 AM CST, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 534 AM CST SUN FEB 7 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 534 AM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTHWEST WINDS WILL SPREAD ACROSS ARKANSAS ON MONDAY. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS ABOVE 30 MPH ARE EXPECTED ACROSS MUCH OF THE FORECAST AREA. IN ADDITION TO THE WINDS...AFTERNOON RELATIVE HUMIDITY WILL BE LOW...ESPECIALLY IN WESTERN ARKANSAS...LEADING TO A SIGNIFICANT INCREASE IN FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
Nearby
Wind Advisories in Arkansas, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.